Global structure of the orbits of a kind of n-dimensional competitive systems

Chun Chor Litwin CHENG

Research output: Contribution to journalArticles

Abstract

This paper discusses the global structure of the orbits of a kind of n-dimensional competitve systems, under the conditions that the equilibrium O is not weakly repulsive, we have established results which are similar to that obtained by Hirsch but are extended to a more generalized system. Also, the result of Yuan (which holds for n = 3) is generalized to the case of n > 3 and the result of Bendixson is generalized from a plane to one of dimension n. We then apply the result to a model of a negative feedback cellular control process and obtain that when n = 3, the unique periodic orbit of the model is stable. Copyright © 1995 Fuzhou University.
Original languageEnglish
Pages (from-to)378-388
JournalAnnals of Differential Equations
Volume11
Issue number3
Publication statusPublished - 1995

Citation

Cheng, C.-C. L. (1995). Global structure of the orbits of a kind of n-dimensional competitive systems. Annals of Differential Equations, 11(3), 378-388.

Fingerprint Dive into the research topics of 'Global structure of the orbits of a kind of n-dimensional competitive systems'. Together they form a unique fingerprint.